MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 0 MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TWIST MP-1 3.75 MM 1 0 MM; DENTAL IMPLANT
Catalog Number 1989
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported stuck mount.The screw was so tight that it could not be removed.Therefore, the same size fixture was re-implanted.The doctor strongly claimed that it was a product defect.He requested an investigation into the cause and a response.Tooth site # 4.Procedure was completed using another implant.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age and date of birth unknown / not provided.A3: gender unknown / not provided.A4: patient weight unknown / not provided.G4: additional pma/510(k) number k943604.
 
Additional Manufacturer Narrative
Zimvie received one (1) 1989, (impl twist mp-1 3.75 mm 1 0 mm) for evaluation.Visual evaluation / functional test was performed; implant shows slight damage from the removal process along with a stuck mount that cannot be disengaged.Malfunction.Dhr review was completed for the subject lot number 2023011172.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2023011172 for similar events and no other complaint was identified.Review completed utilizing keywords: dental: functional: does not disengage/release.The customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-002j2, the most likely root cause determined from the investigation was clinician uses device improperly, insufficient training.Therefore, based on the available information, a device malfunction did occur.The implant has a stuck mount that cannot be disengaged.The reported event is confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.D9: device availability.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMPL TWIST MP-1 3.75 MM 1 0 MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21388302
Report Number0002023141-2025-00417
Device Sequence Number21008794
Product Code DZE
UDI-Device Identifier00889024013124
UDI-Public(01)00889024013124(17)280404(10)2023011172(241)1989-LZ
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013494
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number1989
Device Lot Number2023011172
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/14/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic